CureZone   Log On   Join
Re: Worsening of PM-Mastodynia after switching from Lugols to Iodide only ??? Possible
 
breastcancerchoices.org Views: 1,588
Published: 6 years ago
 
This is a reply to # 2,273,257

Re: Worsening of PM-Mastodynia after switching from Lugols to Iodide only ??? Possible


Breasts often swell and become more tender due the post scarcity effect during which the breasts soak up large amounts of iodine. This appears to be an evolutionary strategy for the body to hoard nutrients during times of famine. Once your body realizes the Iodine bounty is permanent, the breasts will adjust and the pain and swelling will disappear.

This phenomenon has been reported many times. The thyroid may also swell temporarily.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.484 sec, (1)